Alert archive / Washington / High Wind Warnings in 2009

High Wind Warning 4, NWS Pendleton, OR

March 31, 2009Morrow County, Umatilla County, Oregon; 5 counties in Washington

NWS Pendleton, OR issued this high wind warning at Mar 31, 2009, 1:37 PM PDT for Morrow County, Umatilla County, Oregon; 5 counties in Washington. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 31, 2009, 1:37 PM PDT (20:37 UTC)
Expired
Mar 31, 2009, 8:00 PM PDT
In force
6 hr
Issued by
NWS Pendleton, OR

Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 43 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 1:45 PM PDTNON-TSTM WND GST 5827 Nnw West Richland, WAVERNITA BRIDGE SENSOR ON HANFORD REACH REPORTED PEAK WIND GUST 58 MPH. CORRECTED LOCATION.
Mar 31, 2:00 PM PDTNON-TSTM WND GST 635 Wnw Ruggs, ORRECORDED A GUST OF 63 MPH BETWEEN 2 AND 3 PM THIS AFTERNOON. ELEVATION 2400 FT.
Mar 31, 2:25 PM PDTNON-TSTM WND GST 61Helix, ORMESOWEST SENSOR IN HELIX RECORDED WIND GUST OF 61 MPH.
Mar 31, 2:45 PM PDTNON-TSTM WND GST 562 Nne Ione, ORPEAK WIND GUST AT 56 MPH...SUSTAINED WIND AT 39 MPH. SOME BLOWING DUST. ELEV 1400 FT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2009-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2009-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 312037
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
137 PM PDT TUE MAR 31 2009

...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING OVER MUCH OF
CENTRAL AND NORTHEAST OREGON AND SOUTH CENTRAL AND SOUTHEAST
WASHINGTON...

.A VIGOROUS COLD FRONT IS BRINGING STRONG WINDS THROUGHOUT CENTRAL
AND NORTHEAST OREGON AND SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
STRONG WINDS WILL CONTINUE THROUGH THIS EVENING.

ORZ042>044-501-WAZ028-029-010300-
/O.UPG.KPDT.WI.Y.0020.000000T0000Z-090401T0300Z/
/O.NEW.KPDT.HW.W.0004.090331T2037Z-090401T0300Z/
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...BEND...
LA PINE...PRINEVILLE...REDMOND...ARLINGTON...BOARDMAN...
HERMISTON...HEPPNER...PENDLETON...CONNELL...PROSSER...
TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
137 PM PDT TUE MAR 31 2009

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED WINDS OF 40 TO 50 MPH WITH GUSTS OF 60 MPH WILL PERSIST
THROUGH THE DAY AND INTO THE EVENING. AREAS OF BLOWING DUST CAN
ALSO BE EXPECTED WITH THE VISIBILITY REDUCED TO ONE HALF MILE OR
LESS IN PLACES.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-504-WAZ024-026-027-502-010300-
/O.CON.KPDT.WI.Y.0020.000000T0000Z-090401T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...GOLDENDALE...
APPLETON...TROUT LAKE...BICKLETON
137 PM PDT TUE MAR 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 MPH WILL PERSIST
THROUGH THE DAY AND INTO THE EVENING. PATCHY BLOWING DUST CAN ALSO
BE EXPECTED WITH THE VISIBILITY LOCALLY REDUCED TO ONE HALF MILE
OR LESS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
1 follow-up statement
000 
WWUS76 KPDT 010258
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
758 PM PDT TUE MAR 31 2009


ORZ042>044-501-WAZ028-029-010400-
/O.EXP.KPDT.HW.W.0004.000000T0000Z-090401T0300Z/
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...BEND...
LA PINE...PRINEVILLE...REDMOND...ARLINGTON...BOARDMAN...
HERMISTON...HEPPNER...PENDLETON...CONNELL...PROSSER...
TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
758 PM PDT TUE MAR 31 2009

...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

THE LOW PRESSURE SYSTEM THAT PRODUCED THE STRONG WINDS HAD MOVED
AWAY FROM THE AREA. ALTHOUGH THE WINDS WILL GUST AT TIMES TO 
40 MPH TONIGHT...THE THREAT FOR STRONG WINDS HAD DIMINISHED. THUS 
THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE.

$$

ORZ041-504-WAZ024-026-027-502-010400-
/O.EXP.KPDT.WI.Y.0020.000000T0000Z-090401T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...GOLDENDALE...
APPLETON...TROUT LAKE...BICKLETON
758 PM PDT TUE MAR 31 2009

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. 

THE LOW PRESSURE SYSTEM THAT PRODUCED THE VERY WINDY CONDITIONS
HAD MOVED AWAY FROM THE AREA. ALTHOUGH THE WINDS WILL GUST AT
TIMES TO 40 MPH TONIGHT...THE THREAT FOR VERY WINDY CONDITIONS HAD
DIMINISHED. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

VP

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Mar 31, 12:25 PM PDT, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 31, 12:25 PM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1225 PM PDT TUE MAR 31 2009

UPDATED AVIATION DISCUSSION

.SHORT TERM...UPDATE...A STORM SYSTEM CONTINUES TO MOVE THROUGH
BRITISH COLUMBIA THIS MORNING. THIS SYSTEM HAS BEEN PULLING MOISTURE
INTO THE PACIFIC NORTHWEST WITH DECENT PRECIP ALONG AND NEAR THE
CASCADE CREST...AND NOW INCREASING OVER THE BLUE MOUNTAINS FROM
MEACHAM NORTHWARD. SNOW POTENTIAL STILL LOOKS GOOD TO GET ADVISORY
AMOUNTS OVER THE NORTHERN BLUES OF OREGON AND THE BLUES IN SOUTHEAST
WASHINGTON. THUS WILL CONTINUE CURRENT SNOW ADVISORIES. SNOW LEVELS
SHOULD RISE IN THE CENTRAL WASHINGTON CASCADE EAST SLOPES AND OVER
THE GRANDE RONDE VALLEY TODAY...THUS LIMITING ACCUMULATIONS IN THE
MAIN POPULATED AREAS. THE SYSTEM/S SURFACE LOW IS STILL ON TRACK TO
MOVE FROM B.C. INTO MONTANA THIS AFTERNOON AND EVENING. THIS WILL
CONTINUE TO TIGHTEN GRADIENTS ACROSS THE REGION THIS AFTERNOON...
RESULTING IN INCREASING THE WINDS. THUS WILL ALSO CONTINUE CURRENT
WIND ADVISORIES. UPDATES THIS MORNING WERE TO ADJUST SNOW LEVELS IN
SOME ZONES WHILE TWEAKING WEATHER AND WIND WORDING IN MANY ZONES. 90

.LONG TERM...PREVIOUS DISCUSSION...MODELS ARE IN GOOD AGREEMENT IN
BRINGING A TROUGH INTO THE FORECAST AREA THURSDAY FOR A CHANCE OF
RAIN AND MOUNTAIN SNOW SHOWERS...HOWEVER THE WESTERN COLUMBIA BASIN
AND THE YAKIMA VALLEY WILL SEE THE SHOWERS END BY THE AFTERNOON.
RAIN AND SNOW SHOWERS WILL CONTINUE THURSDAY NIGHT OUTSIDE OF THE
COLUMBIA BASIN AS THE TROUGH BEGINS MOVING OUT OF THE AREA. A RIDGE
WILL BEGIN BUILDING OFF SHORE ON FRIDAY AND EXPAND OVER THE AREA
FOR THE WEEKEND. HAVE KEPT SOME LINGERING SHOWERS FRIDAY THEN
FORECAST DRY CONDITIONS FRIDAY NIGHT THROUGH SUNDAY. THE GFS AND THE
ECMWF DIVERGE AT THIS POINT. THE GFS BRINGS AN UPPER LOW TO THE
PACIFIC NORTHWEST COAST AND SENDS IT SLOWLY THROUGH NORTHERN
CALIFORNIA THROUGH TUESDAY GIVING US ANOTHER WET PERIOD. THE ECMWF
KEEPS THE LOW OFFSHORE THEN SENDS IT INTO CENTRAL AND SOUTHERN
CALIFORNIA ON TUESDAY WHICH KEEPS US DRY SUNDAY NIGHT THROUGH
TUESDAY. KEPT THE CURRENT FORECAST THAT FOLLOWS THE GFS AND GIVES US
A CHANCE OF RAIN AND SNOW SHOWERS MAINLY IN THE MOUNTAINS MONDAY
THROUGH TUESDAY. TEMPERATURES IN THE LOWER ELEVATIONS WILL BE IN THE
UPPER 40S TO UPPER 50S THURSDAY AND FRIDAY THEN WARM TO THE MID 50S
TO LOWER 60S SATURDAY THROUGH TUESDAY.

&&

.AVIATION...18Z TAFS...A WEATHER DISTURBANCE IS BRINGING ISOLATED TO
SCATTERED SHOWERS ACROSS THE AREA. THESE SHOWERS ARE EXPECTED TO
DECREASE LATER THIS AFTERNOON AND EVENING FOR ALL TAF SITES. WHILE
VFR CONDITIONS WILL PREVAIL...MVFR CONDITIONS IN LOWER CEILINGS ARE
POSSIBLE WITH THE HEAVIER SHOWERS. SURFACE WINDS WILL INCREASE AT
ALL TAF SITES TODAY...WITH 20 TO 30 KTS WITH GUSTS TO 45 KTS BY
31/22Z. BLOWING DUST MAY CREATE TEMPORARY MVFR VISIBILITIES AT
KPSC...KYKM AND KPDT DURING THE PERIOD OF STRONGEST WINDS. GUSTY
WEST TO NORTHWEST WINDS AT KRDM WILL LEAD TO STRONG CROSSWINDS
ACROSS RUNWAY 22 THIS AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY
DIMINISH AFTER 03Z. DMH

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  51  32  48  38 /  60  30  20  50
ALW  52  35  51  40 /  60  30  20  50
PSC  59  34  53  39 /  30  10  10  30
YKM  56  29  50  33 /  10  10  10  30
HRI  57  32  53  39 /  20  10  10  40
ELN  53  31  48  34 /  30  10  20  40
RDM  50  25  50  31 /  20  20  10  40
LGD  45  29  45  35 /  50  60  20  50
GCD  47  29  45  35 /  40  30  20  40
DLS  54  37  51  39 /  30  20  20  40

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR ORZ041-042-044-501-
     504.

     WINTER WEATHER ADVISORY UNTIL 4 AM PDT WEDNESDAY FOR ORZ502.

WA...WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR WAZ024-026>029-502.

     WINTER WEATHER ADVISORY UNTIL 4 AM PDT WEDNESDAY FOR WAZ030.

&&

TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/84
Hazardous weather outlook, Mar 31, 12:40 PM PDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1240 PM PDT TUE MAR 31 2009

UPDATED TO INCLUDE CENTRAL OREGON IN THE WIND ADVISORY

ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-011130-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
1240 PM PDT TUE MAR 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...REST OF TODAY AND TONIGHT

SNOW
     NORTHWEST BLUE MOUNTAINS, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON

STRONG WIND
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, EASTERN COLUMBIA RIVER
     GORGE OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, LOWER
     COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, LOWER COLUMBIA BASIN OF OREGON, FOOTHILLS OF
     THE BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
     SOUTHERN GILLIAM COUNTIES, CENTRAL OREGON

A FRONTAL SYSTEM WILL MOVE INTO THE FORECAST AREA TODAY BRINGING
MORE RAIN AND MOUNTAIN SNOW. SIGNIFICANT SNOW ACCUMULATIONS ARE
EXPECTED ABOVE 3500 FEET IN THE NORTHERN BLUE MOUNTAINS TODAY AND
TONIGHT DUE TO THE INTERACTION OF MOIST ONSHORE FLOW AND UPSLOPE
WINDS PRODUCING OROGRAPHIC LIFT OVER THE BLUE  MOUNTAINS. A WINTER
WEATHER ADVISORY FOR SNOW IS IN EFFECT FOR THE NORTHERN BLUE
MOUNTAINS OF WASHINGTON AND OREGON FROM THROUGH 4 AM PDT WEDNESDAY.
FOR DETAILS...SEE THE NWS PRODUCT PDXWSWPDT (WMO HEADER WWUS46). IN
ADDITION...THIS STORM SYSTEM WILL PRODUCE TIGHT SURFACE PRESSURE
GRADIENTS FOR VERY WINDY CONDITIONS TODAY OVER MUCH OF CENTRAL AND
NORTHEAST OREGON AND SOUTH CENTRAL AND SOUTHEAST WASHINGTON. A WIND
ADVISORY HAS BEEN ISSUED. FOR DETAILS...SEE NWS PRODUCT PDXNPWPDT
(WMO HEADER WWUS76 KPDT).

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW THURSDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, NORTHWEST
     BLUE MOUNTAINS, WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF
     OREGON

HIGH PRESSURE ALOFT WILL MAKE A BRIEF RETURN ON WEDNESDAY BEFORE YET
ANOTHER PACIFIC STORM BRINGS ANOTHER ROUND OF RAIN AND MOUNTAIN SNOW
AS WELL AS MORE WIND FOR THURSDAY. UNSETTLED CONDITIONS ARE THEN
EXPECTED FOR THE REST OF THE WEEK AND INTO THE WEEKEND AS ADDITIONAL
WEATHER SYSTEMS CROSS OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT DUE TO STRONG
WINDS AND SNOW.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

High Wind Warnings in Washington, 2009High Wind Warnings in Oregon, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.